# SDR DALA2019111866757

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 INTERCOSTAL AREA RH SIDE DOOR STOP FITTING 7 (LOWER AND UPPER INBOARD HOLES) ON UPPER FUSELAGE (2E/A), REPLACED INTERCOSTAL ON FRAME 16 AREA RH SIDE DOOR STOP FITTING 7 UPPER FUSELAGE AS PER A320 SRM 51-72-11 AND DRAWING #D531742-23001
